A comparison of transformation methods for evaluating two-dimensional weakly singular integrals

There are no files associated with this record.

Title A comparison of transformation methods for evaluating two-dimensional weakly singular integrals
Author Johnston, Barbara Mary; Johnston, Peter Rex
Year Published 2003
Publisher John Wiley & Sons Ltd.
Citation International Journal for Numerical Methods in Engineering, Vol. 56(4), pp. 589-607
Peer Reviewed Yes
Published Yes
Publisher URI http://www3.interscience.wiley.com/journal/1430/home
Alternative URI http://dx.doi.org/10.1002/nme.589
Research Centre Queensland Micro and Nanotechnology Centre
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice